# SDR USAA2013072900019

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: D54630462203
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND A CRACK ON RT PYLON INBD EXTRUSION BETWEEN RIB 7 & RIB 8.  REPAIRED  EXTRUSION IAW SRM 54-52-12, FIG 209 & SRM 51-42-11.
